# SDR 2013FA0000335

- Difficulty date: June 3, 2013
- Submitted: June 14, 2013
- Operation: General aviation
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF EMERGENCY LIGHTS AFT CABIN, R2 GALLEY DOOR LIGHT INOPERATIVE.  REPLACED AFT CABIN BATTERY PACK IAW MM33-61-06.
